Translator Disclaimer
May/June 2009 Gradient estimates for the heat equation in the exterior domains under the Neumann boundary condition
Kazuhiro Ishige
Differential Integral Equations 22(5/6): 401-410 (May/June 2009).

Abstract

We consider the Cauchy-Neumann problem for the heat equation in the exterior domain $\Omega$ of a compact set in ${\bf R}^N$ ($N\ge 2$). In this paper we give an estimate of the $L^\infty$-norm of the gradient of the solutions.

Citation

Download Citation

Kazuhiro Ishige. "Gradient estimates for the heat equation in the exterior domains under the Neumann boundary condition." Differential Integral Equations 22 (5/6) 401 - 410, May/June 2009.

Information

Published: May/June 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35215
MathSciNet: MR2501676

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.22 • No. 5/6 • May/June 2009
Back to Top